Alert archive / South Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, SC

August 1, 2021Berkeley County, South Carolina

NWS Charleston, SC issued this special weather statement at Aug 1, 2021, 10:57 PM EDT for Berkeley County, South Carolina. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2021, 10:57 PM EDT (02:57 UTC)
Expired
Aug 1, 2021, 11:30 PM EDT
In force
33 min
Issued by
NWS Charleston, SC
Hail
0.00 in
Wind
55

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 141 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 3.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2021-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2097 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2021-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2097 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

447 
WWUS82 KCHS 020257
SPSCHS

Special Weather Statement
National Weather Service Charleston SC
1057 PM EDT Sun Aug 1 2021

SCZ045-020330-
Inland Berkeley-
1057 PM EDT Sun Aug 1 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY... 	

...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR... 

At 1057 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Jamestown, or 17 miles east of Moncks
Corner, moving east at 35 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Some locations in the path of this storm include...
Moncks Corner, Saint Stephen, Bonneau, Jamestown, Southern Lake
Moultrie, Cross, Northern Lake Moultrie and Bonneau Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should seek safe harbor immediately. If
caught on the open water, stay as low as possible and wear a personal
flotation device. Remember, if you can hear thunder you are at risk
for being struck by lightning.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3343 7988 3340 7985 3337 7980 3337 7978
      3332 7974 3332 7970 3325 7953 3324 7947
      3321 7945 3319 7949 3314 7953 3316 7955
      3315 7957 3322 8016 3335 8015 3344 8007
TIME...MOT...LOC 0257Z 274DEG 31KT 3329 7973 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Aug 1, 10:23 PM EDT, 34 minutes earlier.

Area forecast discussion, Aug 1, 10:23 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1023 PM EDT Sun Aug 1 2021

.SYNOPSIS...
A stationary front will maintained unsettled weather including
the chance for heavy rainfall across the area through the
upcoming week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
It's taken awhile, but convection has finally arrived along a
southward progressing outflow boundary and the collision of the
earlier sea breeze and some activity moving in from the west.

With forcing from a short wave aloft, the HRRR and the HREF
indicate clusters or a broken band of showers and thunderstorms
will impact mainly the Charleston quad-county region through 1
or 2 AM, before pulling offshore. We will show 40-50% chances
this areas where the higher MLCAPE of 1500 to 2000 J/kg exists.
PoPs elsewhere will be held to 20-0% where instability is less.

DCAPE as high as 1000-1200 J/kg will still support the
possibility of strong or perhaps marginally severe winds over
the 4 counties surrounding Charleston County. We maintained
mention of this in the Hazardous Weather Outlook.

Temps in many places are running a bit lower than this time
last night. Since dew points are also lower than 24 hours ago,
min temps tonight are forecast a tad lower than last night. We
are expecting mid or upper 70s across the entire region. The
exceptions might be coastal Charleston and coastal Colleton if
convection fades before there.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
This period will feature a change to cooler temperatures and a wet
pattern including the potential for heavy rainfall and flooding.

Monday: A surface cold front will stall over or just north of the
region, while an upper level trough will amplify over the eastern
CONUS. Guidance indicates that best moisture featuring PWAT values
around 2 inches should be temporarily pushed into southern counties.
Given this scenario, isolated/scattered showers and thunderstorms
should hold off until afternoon across northern/inland counties.
Across the south, showers/thunderstorms will develop earlier, and by
mid to late afternoon expanding coverage justifies at least likely
PoPs.

MLCape values as high as 2500-3500 j/kg could support a localized
threat for brief/damaging wind gusts across southern counties Monday
afternoon.

Otherwise, Monday will spend the end to the recent excessive heat
regime. Across southern counties, heat index values could top out in
the 100-105F, while maximum heat index values 95-100F will be common
elsewhere. Give these expectations, additional Heat Advisories are
not expected.

Monday night: We will transition to more widespread
showers/thunderstorms and an increasing threat for locally excessive
rainfall/flooding.

A unusual baroclinic regime will develop in the vicinity of the
quasi-stationary front. Also, as the anomalous eastern CONUS
longwave trough amplifies, a shortwave trough will eject NE across
the region. Meanwhile, low-mid level moisture transport will
intensify and will push a plume of PWAT values 2.2-2.3 inches across
the forecast area. categorical PoPs offered by guidance appear
reasonable, and repeating periods of heavy rainfall could produce
localized flooding. Sunday 12z HREF guidance depicts non-zero
probabilities of 12 hour precipitation exceeding 5 inches across a
wide swath of the forecast area, including pockets of 20-60 percent
probs near the coast.

Tuesday through Wednesday: A persistent pattern with an anomalously
deep eastern CONUS upper trough, shortwave troughs/associated
forcing for ascent ejecting from this feature across our area, an
unseasonably strong, active baroclinic zone, deep-layered moisture
advection within the plume of PWAT values mainly exceeding 2 inches
will combine to support episodes of widespread showers/thunderstorms
and a threat for locally excessive rainfall/flooding. Latest
forecasts include mainly categorical PoPs through this period, but
in reality periods with widespread precipitation could be punctuated
by periods of lesser coverage. This type of regime raises
uncertainty regarding specific timing, coverage/location and
rates/amounts of heavy rainfall. In general, over time total
rainfall accumulations should increase in amount and coverage, and
this will in turn raise the probability for significant flooding
during subsequent episodes of heavy rain.

Otherwise, expect below-normal temperatures through midweek.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
The overall complex and unusual scenario at the surface and aloft
which sets up through midweek will persist through late week and
perhaps even into next weekend. Overall, above-normal precipitation,
the potential for locally heavy rainfall and flooding, and below
normal temperatures will continue. While the greatest coverage and
intensity of precipitation seems most likely during times of maximum
heating during each afternoon/evening, precise timing and impact of
heavy rain events remains elusive. In general, the overall threat
for flooding should increase with time due to the persistence of
this unseasonable scenario.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
There continues to be indications that the convection upstream
will develop into a broken band of SHRA/TSRA, and impacting the
KCHS and KJZI terminals from about 03-06Z. This is also
somewhat consistent with the previous forecast. Convection near
KSAV looks to stay too isolated in coverage to show anything
more than VCTS from 04-06Z. Direct impacts on any terminal,
especially KCHS and KJZI will result in flight restrictions and
potentially gusty winds.

Monday morning and early afternoon will essentially be void of
convection, before coverage increases during the mid afternoon
and beyond. This occurs in response to a nearby cold front and
an approaching upper trough. However, since any SHRA/TSRA will
occur so late in the latest 00Z TAF period, we have opted not to
include at this time. Be assured that any direct impacts though
will cause flight restrictions. Latest TAF issuances will fine
tune the situation.

Extended Aviation Outlook: Periods of flight restrictions are
certain this week, especially in showers/thunderstorms.

&&

.MARINE...
Overnight: Southwest winds across the SC waters will continue
to gusts to around 25 kts through 1-2 AM, resulting in a
continuation of the ongoing Small Craft Advisories for AMZ350
and AMZ352.

A band of strong thunderstorms will push off the coast and
impact mainly the South Carolina Atlantic waters and Charleston
Harbor from 12 AM to 2 or 3 AM. Special Marine Warnings could be
required for winds in excess of 34 kt.

In the wake of the thunderstorms, winds are expected to shift
from the WSW, with speeds of 15 kt gusting to 20 kts. Seas are
expected to range between 2-4 ft.

Expect hazardous marine conditions within/near thunderstorms through
this week. Outside thunderstorms, southwest winds could average 15-
20 knots at times, and seas should average 2-4 feet, perhaps as high
as 5 feet beyond 20 nm, through late week. Occasional Small Craft
Advisory gusts cannot be ruled out.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 2 AM EDT Monday for AMZ350-352.

&&

NEAR TERM...
SHORT TERM...SPR
LONG TERM...SPR
AVIATION...
MARINE...
Hazardous weather outlook, Aug 1, 10:07 PM EDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1007 PM EDT Sun Aug 1 2021

SCZ043>045-049-050-052-030215-
Inland Colleton-Dorchester-Inland Berkeley-Coastal Colleton-
Charleston-Tidal Berkeley-
1007 PM EDT Sun Aug 1 2021

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Severe Thunderstorms: Scattered thunderstorms will impact the area
the first part of tonight. Isolated severe thunderstorms with
damaging winds will be possible. In addition, intense, frequent
cloud-to-ground lightning could also occur. Take shelter if
thunderstorms approach.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy Rainfall/Flooding: Unsettled weather will develop across the
area this week as a cold front stalls near the region. Periods of
locally heavy rainfall are likely with flooding possible, especially
in low-lying and poor drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-030215-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
1007 PM EDT Sun Aug 1 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Strong Thunderstorms: A band of thunderstorms will track east across
the South Carolina tonight. These thunderstorms can produce strong
wind gusts and frequent cloud to surface lightning. Special Marine
Warnings might be issued.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-042-047-048-051-
030215-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Jasper-Beaufort-Coastal Jasper-
1007 PM EDT Sun Aug 1 2021

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy Rainfall/Flooding: Unsettled weather will develop across the
area this week as a cold front stalls near the region. Periods of
locally heavy rainfall are likely with flooding possible, especially
in low-lying and poor drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Aug 1, 5:12 PM EDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Charleston SC
512 PM EDT Sun Aug 1 2021

GAZ101-118-SCZ047-048-051-012145-
Effingham-Inland Chatham-Inland Jasper-Coastal Jasper-Beaufort-
512 PM EDT Sun Aug 1 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM, CHATHAM,
BEAUFORT AND JASPER COUNTIES...

At 512 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Springfield to
Marlow, and moving southeast at 20 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of these storms include...
Pooler, Bluffton, Springfield, I-16/I-95 Interchange, Godley Station,
Savannah International Airport, Downtown Savannah and Rincon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3240 8126 3229 8084 3199 8127 3219 8142
      3221 8141 3222 8143 3223 8142 3224 8143
      3228 8144
TIME...MOT...LOC 2112Z 300DEG 17KT 3233 8129 3226 8142

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Local storm report, Aug 1, 8:53 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
853 PM EDT SUN AUG 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     3 S RINCON              32.25N  81.24W
08/01/2021                   EFFINGHAM          GA   EMERGENCY MNGR

            A TREE FELL THROUGH A WINDOW OF A HOME ON EXLEY LOOP.
            ON DOGWOOD DRIVE, A TREE FELL ON A CARPORT CRUSHING A
            CAR, AND ANOTHER TREE FELL ON A HOME. DAMAGE WAS ALSO
            DONE TO A CANOPY ON OAK STREET.

&&

EVENT NUMBER CHS2100502

RFM
Special weather statement, Aug 1, 9:22 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Charleston SC
922 PM EDT Sun Aug 1 2021

SCZ040-042-020145-
Allendale-Hampton-
922 PM EDT Sun Aug 1 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND ALLENDALE
COUNTIES...

At 922 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Barton, or near Allendale, moving east at 20
mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of this storm include...
Allendale, Hampton, Lake Warren State Park, Varnville, Fairfax,
Brunson, Gifford and Sycamore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3300 8105 3296 8102 3273 8109 3290 8148
      3293 8149 3305 8143
TIME...MOT...LOC 0122Z 287DEG 19KT 3293 8131

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Aug 1, 10:09 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Charleston SC
1009 PM EDT Sun Aug 1 2021

SCZ045-020245-
Inland Berkeley-
1009 PM EDT Sun Aug 1 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...

...MARINERS ON EASTERN LAKE MARION SHOULD SEEK SAFE HARBOR...

At 1009 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Eadytown, or 17 miles north of Moncks
Corner, moving east at 35 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of this storm include...
Saint Stephen, Eadytown, Eastern Lake Marion and Northern Lake
Moultrie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on the eastern portions of Lake Marion should seek safe
harbor immediately. If caught on the open water, stay as low as
possible and wear a personal flotation device. Remember, if you can
hear thunder you are at risk for being struck by lightning.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3345 7988 3340 7985 3337 7980 3338 7979
      3333 7974 3337 8024 3338 8024 3339 8022
      3345 8022 3346 8015 3345 8014 3348 8015
      3350 8012 3350 8009 3351 8008 3351 7999
TIME...MOT...LOC 0209Z 270DEG 29KT 3344 8008

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Aug 1, 10:57 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston SC
1057 PM EDT Sun Aug 1 2021

SCZ045-020330-
Inland Berkeley-
1057 PM EDT Sun Aug 1 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...

...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...

At 1057 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Jamestown, or 17 miles east of Moncks
Corner, moving east at 35 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of this storm include...
Moncks Corner, Saint Stephen, Bonneau, Jamestown, Southern Lake
Moultrie, Cross, Northern Lake Moultrie and Bonneau Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should seek safe harbor immediately. If
caught on the open water, stay as low as possible and wear a personal
flotation device. Remember, if you can hear thunder you are at risk
for being struck by lightning.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3343 7988 3340 7985 3337 7980 3337 7978
      3332 7974 3332 7970 3325 7953 3324 7947
      3321 7945 3319 7949 3314 7953 3316 7955
      3315 7957 3322 8016 3335 8015 3344 8007
TIME...MOT...LOC 0257Z 274DEG 31KT 3329 7973

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 9:22 PM EDTSpecial Weather StatementCHSAllendale, Hampton23 min
Aug 1, 10:09 PM EDTSpecial Weather StatementCHSBerkeley36 min
Aug 1, 11:32 PM EDTSpecial Marine WarningCHS118 min
Aug 2, 1:10 AM EDTSpecial Marine WarningCHS95 min
Aug 2, 3:48 PM EDTSpecial Weather StatementCHSCharleston27 min
Aug 2, 3:58 PM EDTSpecial Marine WarningCHS78 min
Aug 2, 4:04 PM EDTSpecial Marine WarningCHS86 min
Aug 2, 4:13 PM EDTSpecial Weather StatementCHSCharleston32 min
Aug 2, 4:33 PM EDTSpecial Marine WarningCHS117 min
Aug 2, 4:47 PM EDTSpecial Weather StatementCHSCharleston28 min
Aug 2, 5:27 PM EDTSpecial Marine WarningCHS93 min
Aug 2, 6:05 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston85 min
Aug 2, 6:12 PM EDTSpecial Marine WarningCHS93 min
Aug 2, 6:38 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston, Dorchester97 min
Aug 2, 7:24 PM EDTSpecial Weather StatementCHSCharleston36 min
Aug 2, 7:27 PM EDTSpecial Weather StatementCHSJasper33 min
Aug 2, 7:31 PM EDTSpecial Weather StatementCHSDorchester29 min
Aug 2, 7:59 PM EDTSpecial Weather StatementCHSDorchester31 min
Aug 2, 3:54 PM EDTSpecial Weather StatementCHSLiberty36 min
Aug 2, 4:02 PM EDTSpecial Weather StatementCHSMcIntosh28 min
Aug 2, 4:29 PM EDTSpecial Weather StatementCHSLiberty31 min
Aug 2, 4:58 PM EDTSpecial Weather StatementCHSMcIntosh32 min
Aug 2, 5:11 PM EDTSevere Thunderstorm WarningCHSLiberty, McIntosh37 min
Aug 2, 5:35 PM EDTAreal Flood AdvisoryCHSBryan, Liberty55 min
Aug 2, 5:46 PM EDTAreal Flood AdvisoryCHSChatham89 min
Aug 2, 6:43 PM EDTSpecial Weather StatementCHSEffingham32 min
Aug 2, 7:05 PM EDTAreal Flood AdvisoryCHSBulloch, Candler, Tattnall2 hr

Nearby

Special Weather Statements in South Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.